# SDR FDEA201212264375

- Difficulty date: December 26, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 70,460 hours, 13,068 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E COMPARTMENT XOS 745 BEADED DOUBLER CRACKED.  REPAIRED IAW SRM 57-40-02, FIG 203, REPAIR 15, REV 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
